Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Existence of solutions of $ x''+x+g(x)=p(t),\;x(0)=0=x(\pi)$

Authors: R. Kannan and R. Ortega
Journal: Proc. Amer. Math. Soc. 96 (1986), 67-70
MSC: Primary 34B15; Secondary 47H15
MathSciNet review: 813812
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain criteria for the existence of solutions of $ x + x + g(x) = p(t),x(0) = 0 = x(\pi )$, where $ g:R \to R$ is not necessarily bounded and does not necessarily have proper limits $ g(\infty )$ and $ g( - \infty )$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 47H15

Retrieve articles in all journals with MSC: 34B15, 47H15

Additional Information

PII: S 0002-9939(1986)0813812-X
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia